# SDR DL73K010220

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 39,269 hours, 31,381 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2312
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUE TO F/OS WINDSHIELD CRACKED IN FLT.  REPLACED WINDSHIELD HEAT CONTROLLER, OPS CK OK.
